MAUDE Adverse Event Report: BINX HEALTH LTD. BINX IO CT/NG ASSAY

BINX HEALTH LTD. BINX IO CT/NG ASSAY
Model Number 1.002.101
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Output Problem (3005)
Health Effect - Clinical Code Sexually Transmitted Infection (4555)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The binx io ct/ng cartridge, when tested using the binx io instrument, is a fully automated, rapid, qualitative test intended for use in point-of-care or clinical laboratory settings for the detection of chlamydia trachomatis (ct) and neisseria gonorrhoeae (ng) dna by polymerase chain reaction.Lot 00210869309 of the binx io ct/ng cartridges failed its finished product quality control (qc) testing.Lot 00210869309 was quarantined on 13 july 2022 and no devices from this lot were to be distributed to customers.Lot 00210869309 was intended for internal use only by binx health field service employees for performing test assessments.A processing error by a third-party logistics provider meant that one box of lot 00210869309 product was inadvertently allocated to a customer order and shipped to a single site on 09 february 2023.One box equals fifty ct/ng cartridges.The processing error was identified during an internal inventory reconciliation on 14 march 2023.Information regarding patient outcomes based on patient samples run using the ct/ng cartridges from lot 00210869309 has not been shared with binx health at this time.

Brand Name
BINX IO CT/NG ASSAY
Common Device Name
CT/NG ASSAY
Manufacturer (Section D)
BINX HEALTH LTD.
derby court, epsom square
white horse business park
trowbridge, BA14 0XG
UK  BA14 0XG
Manufacturer (Section G)
BINX HEALTH, LTD.
derby court, epsom square
white horse business park
trowbridge, BA14 OXG
UK   BA14 OXG
Manufacturer Contact
suzy korreck
245 first street
riverview ii, 18th floor
cambridge, MA 02142
6086580811
MDR Report Key16856854
Report Number3017907743-2023-00001
Device Sequence Number19690359
Product Code QEP
UDI-Device Identifier05060441760050
UDI-Public5060441760050
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K200533
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number1.002.101
Device Lot Number00210869309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3017812966-3/29/23-001-R
Patient Sequence Number1
Patient SexUnknown